# SDR FDEA200904251409

- Difficulty date: April 25, 2009
- Submitted: April 27, 2009
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 54,318 hours, 41,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6556236
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PIT STRINGER 28L CORRODED BS 490.  REMOVED FASTENERS AND CUT-OUT DAMAGED AND FABRICATED STRINGER FILLER.  FABRICATED NEW SPLICE.  TREATED, PRIMED & INSTALLED NEW PARTS ALL IAW 53-10-3 FIG (1), 51-30-  2, AND 51-10-2.
